# SDR SWAA063782

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 34,041 hours, 28,389 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPALCED NR 1 TAB HINGE BUSHING AND CONTROL ROD BEARING PER MM.
